# SDR ASAA0580202

- Difficulty date: April 4, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910382511
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND AIRSTAIR EXTERIOR SKIN IS DENTED.  INSTALLED REPAIR DOUBLER.  (M)
